# SDR FDEA202204160975

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-300
- Aircraft serial: 42725
- Aircraft time: 9,700 hours, 4,430 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: L, O, O, O

## Discrepancy

DURING APPROACH RECEIVED A TRAILING EDGE FLAPS                         DISAGREE EICAS MESSAGE UPON CONFIGURING TO FLAPS 5.                    DISCONTINUED THE APPROACH AND COMPLIED WITH QRH.                       RETURNED TO FOR A UNEVENTFUL FLAPS 20 LANDING.                                 ***EMERGENCY DECLARED***   WHILE CYCLING FLAPS/SLAT`S AS PER B767 M/M                                        27-51-00-2 AND WHILE MONITERING I/O ON F.S.E.U. AS             PER F.I.M. 27-51 F.T. 809 FOUND NO FAULT`S WHEN                                   MOVING FLAP`S FLAP LEVER DETENT AND I/O SHOWED SAME                               BETWEEN FLAP LEVER AND FLAP`S BUT WHILE MOVING                                    FLAP`S SLIGHTLY OUT OF DETENT I/O SHOWED SPLIT                                    BETWEEN FLAP`S AND FLAP LEVER AND CAUSED FAULT ON                                 F.S.E.U. ALSO M.O.C.C. REPORTED SAME ISSUE, CYCLED                                FLAP`S SEVERAL TIME`S WHILE IN DETENT WITH NO                                     ISSUE`S AND NO FAULT`S ON F.S.E.U.  REINSTALLED                                   REMOVED COVER ON SLAT P.D.U. AND INSTALLED REMOVED                                RIGHT WING SLAT P.D.U. PANEL AS PER B767 M/M                                      27-81-10-4, CONFERANCE CALL CONDUCTED WITH                                        M.O.C.C., O.K. FOR SERVICE.
